# SDR CA071127003

- Difficulty date: November 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 6,946 hours
- Engine: Lyc O540F1B5
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: C1591
- Condition: Spalled
- Location: M/R Blade
- Part time: 652 hours
- Component: M/R Blade Assy, Robsin
- Component part number: C0056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A DI, THE M/R BLADE BOOT WAS FOUND DISTORTED. THE BOOT WAS REPLACED AND A CHECK OF THE SPINDLE BEARINGS WERE FOUND TO BE ROUGH. FURTHER INVESTIGATION REVEALED THE NR 6 BEARING INNER RACE WAS FOUND SPALLING. BEARING REPLACED AND ASSY REINSTALLED. (TC NR 20071127003)
